# SDR AALA20072030

- Difficulty date: October 24, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT SEAT ROW 28D MISSING LAMP.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT ROW 28D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
